# SDR R61A2022020500101

- Difficulty date: January 19, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17067358009
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON CFI LH IB CABIN SEAT TRACK BETWEEN FR23 AND FR34. REMOVED AND REPLACED SEAT TRACK ON CFI LH IB BETWEEN FR23 AND FR34IAW EMB 170 SRM 51-41-02, 51-43-03, 51-43-04 AND ETD2022-170-002456.
